# SDR SWIA202265864

- Difficulty date: April 13, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD LOWER SIDE POST SUPPORT AT FS236.75, WL103.90 IS CRACKED. (MARKED)      (C-CHECK RO 6/1/2022)     REPLACED LH WINDSHIELD LOWER SIDE POST SUPPORT AT FS236.75, WL 103.90 PER CRJ200 SRM 51-42-06 & DRAWING 601R34032 REV P.  CHECKS GOOD.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1003-SKY.
